# SDR 9615859613

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS, SIGNS AND PATH LIGHTING BEGAN FLICKERING DURING FLIGHT.  MAINTENANCE INSPECTED WIRING AT OVERHEAD COCKPIT FORWARD FLIGHT ATTENDANT SWITCH AND AT CONNECTOR P1-4009, ALL CHECKED NORMAL.  DISCREPANCY COULD NOT BE DUPLICATED.
